Universidad Complutense de Madrid
E-Prints Complutense

A note about the shape of attractors of discrete semidynamical systems

Impacto

Downloads

Downloads per month over past year



Romero Ruiz del Portal, Francisco and Morón, Manuel A. (2006) A note about the shape of attractors of discrete semidynamical systems. Proceedings of the American Mathematical Society, 134 (7). pp. 2165-2167. ISSN 1088-6826

[img] PDF
718kB

Official URL: http://www.ams.org/proc/2006-134-07/S0002-9939-06-08305-5/home.html



Abstract

We state in a short way a result that improves one of the main theorems in a paper of M. Gobbino concerning the topological properties that the phase space induces in an attractor of a discrete dynamical system.


Item Type:Article
Uncontrolled Keywords:Attractor; Discrete (semi)dynamical systems; Shape theory
Subjects:Sciences > Mathematics > Topology
ID Code:13991
Deposited On:07 Dec 2011 09:45
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page